# SDR 3WF2020F00000

- Difficulty date: November 2, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N9904V
- Make and model: Cessna 172M
- Aircraft serial: 17264553
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Assy
- Part number: 07606121
- Condition: Cracked
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE LEFT FLAP WAS RETRACTED AFTER A LANDING AND TAKEOFF.  UP WIND THE STUDENT ADVISED HIS INSTRUCTOR THAT HE WAS HAVING CONTROL ISSUES.  THE INSTRUCTOR QUICKLY ASCERTAINED THAT HE HAD ASYMMETRICAL FLAP DEPLOYMENT.  HE LOWERED THE FLAPS AGAIN AND WAS ABLE TO GET PARTIAL DEPLOYMENT ON THE RIGHT FLAP.  HE CONTINUED THE FLIGHT AND LANDED THE AIRCRAFT WITH NO ISSUE.  ON INVESTIGATION IT WAS FOUND THAT THE FLAP CONTROL ARM HAD PARTLY BROKEN ON THE FLAP DRIVE PULLEY ASSEMBLY.  CAUSING THE LEFT FLAP TO STAY IN THE DOWN POSITION.
